Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
152 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction
Doctors waiting to answer your question
Dr. Shanthi.E
MD
Dr. Shanthi.E

General & Family Physician

Exp 17 years

Dr. Saisudha Kotla
MD
Dr. Saisudha Kotla

General & Family Physician

Exp 12 years

Dr. Nagamani Ng
MD
Dr. Nagamani Ng

General & Family Physician

Exp 12 years

Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 9 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Side Of The Face Getting Dark

Premium Questions

Dr. Geetika Paul MD

hi I have some dark spots on face used Hyaluronic Acid Moisturizer within three hours I rubbed it and the dark spots start fallen off like skin do not know what it is but the spots are... View answer

Answered by : Dr. Geetika Paul ( Dermatologist)
Dr. Bharat Chawda MD

there is dark clour patch forming on left side of my face and it is getting darken day by day ... need help ... View answer

Answered by : Dr. Bharat Chawda ( Dermatologist)
Dr. Priyanka G Raj MD

Hi sir m 25 years old, m using skinlight cream from 3 months.. I'm getting too much pimple and dark spots how to stop this cream without side effects ... View answer

Answered by : Dr. Priyanka G Raj ( Infectious Diseases Specialist)
Dr.    Suresh Heijebu MD

side ears where the skin is deep dark. While that this cram was prescribed to put only on dark spot of ... on the right side if the face near ear and eye.... View answer

Answered by : Dr. Suresh Heijebu ( General & Family Physician)
Dr. Asmeet Kaur Sawhney MD

Hi, I am issue with pimples and dark spots on my face. On my forehead i am having more small pimples from recent days. I just want to remove these pimples and dark spots with out any side... View answer

Answered by : Dr. Asmeet Kaur Sawhney ( Dermatologist)

Public Forum Discussions

Dr.  Veera Raghava Rao Buddha. MD

Hi, I am 27 yrs old and I am dark in complexion and from few months my skin went even more dark than it was and I started getting pimples on forhead and which are not in big size but very tiny one s ... View answer

Answered by : Dr. Veera Raghava Rao Buddha. ( General & Family Physician)
Dr. Manjula R MD

melacare any more. Suddenly my face became very dark. Initially i thought it is temporary side-effect of ... my face is dark and I don t know what to do. Please suggest me some... View answer

Answered by : Dr. Manjula R ( General & Family Physician)
Dr.      Honey Arora MD

stoping applying. My face getting very dark sir. Is it good for health or not. If i am using i will get any side effects. nd now my face color is white. I want to maintain dis color.... View answer

Answered by : Dr. Honey Arora ( Dentist)
Dr.   Vanya Narayan MD

clear it as i am getting married on 29th of this month ...hi doctor i had used tertinion cream mydermetologist had prescribed for marks i had severe side ... View answer

Answered by : Dr. Vanya Narayan ( Dermatologist)
Dr. Manas Ranjan Puhan MD

My daughter face is getting dark. She plays a lot in sun. In the school also she plays in the play ground in the sun. But her skin is getting dark. I applied sandal... View answer

Answered by : Dr. Manas Ranjan Puhan ( Dermatologist)